Centre families in two–dimensional complex holomorphic dynamical systems

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Needham, DJ; McAllister, S

Published Date

  • August 8, 1998

Published In

Volume / Issue

  • 454 / 1976

Start / End Page

  • 2267 - 2278

Published By

Electronic International Standard Serial Number (EISSN)

  • 1471-2946

International Standard Serial Number (ISSN)

  • 1364-5021

Digital Object Identifier (DOI)

  • 10.1098/rspa.1998.0258

Language

  • en